MAUDE Adverse Event Report: Cook Inc ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; DQX Wire, Guide, Catheter

Cook Inc ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; DQX Wire, Guide, Catheter
Model Number G09607
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction

Brand Name
ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX Wire, Guide, Catheter
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50954661
Report Number1820334-2026-01031
Device Sequence Number16039481
Product Code DQX
UDI-Device Identifier00827002096073
UDI-Public(01)00827002096073(17)290420(10)17091881
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG09607
Device Catalogue NumberRFSPC-35-145
Device Lot Number17091881
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexUnknown